# SDR RAIA201509170001

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,484 hours, 35,640 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER JAMMED IN FLIGHT.  MAINTENANCE PERFORMED CABLE TENSIONS, NO DEFECTS NOTED. MAINTENANCE INSPECTED CABLE SYSTEM, NO DEFECTS NOTED.  OK FOR SERVICE.
